Home / Topic / HCG injections & joint pain

This topic contains 1 reply, has 2 voices, and was last updated by  Haley 10 months, 2 weeks ago.

Viewing 2 posts - 1 through 2 (of 2 total)

Nuimage HCG Coupon

FREE B12 & Bacteriostatic Water
GET IT NOW

  • Author
    Posts
  • #14557

    Samantha
    Participant

    Hi, newbie here. I am currently on day 7 (I use hcg injections). 2 days ago my knee joints started aching. It was terrible. Is it normal to have such a side effect? I have read many side effects but this ain’t one of them. Thank you.

    #18410

    Haley
    Participant

    Well, even I am not familiar with this kind of side effect. I have learnt that HCG can result in swelling in the feet, ankles, lower legs and hands. But, I have never heard about joint ache with HCG. Hence, I suggest you seek a medical permission if the symptoms persist.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.